# SDR 03FDEA01635

- Difficulty date: September 15, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARC41251
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP FWD RIB SUPPORT ISLAND FOUND ONE ADDITIONAL CRACK   APPROX .1875 INCH IN LENGTH AT OUTBOARD UPPER SIDE.  LT OUTBOARD FLAP FWD RIB SUPPORT ISLAND REPAIR CARRIED OUT AS PER EA 1-5750-71897, TITLE : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT & RT OUTBD FLAP SECONDARY UP STOP REPAIR.
